On the measures of pseudorandomness of binary sequences

Christian Mauduit, András Sárközy

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

In several earlier papers the authors studied finite pseudorandom binary sequences EN∈{-1,+1}N. As measures of pseudorandomness the well-distribution measure W(EN) (which measures the regularity of the distribution of EN relative to arithmetic progression) and the correlation measure of order k, Ck(E N) are used. In this paper the connection between the measures W and C2 is studied.

Original languageEnglish
Pages (from-to)195-207
Number of pages13
JournalDiscrete Mathematics
Volume271
Issue number1-3
DOIs
Publication statusPublished - Sep 28 2003

Keywords

  • Binary sequences
  • Correlation
  • Pseudorandom

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On the measures of pseudorandomness of binary sequences'. Together they form a unique fingerprint.

  • Cite this